# SDR 98ZZZX3318

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N732BL
- Make and model: Cessna 210L
- Aircraft serial: 21061386
- Propeller: Mcauly D3A32C88
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSPECTION SHOWS 300 M/A DROP IN SOCKET NR 2, 7TH THREAD DOWN AT 6:30.  EXCEEDS SPECIFICATIONS.
